# SDR F3LA2022161200164

- Difficulty date: December 6, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N309FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7555
- Aircraft time: 18,972 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LEFT SHEAR PLATE CRACKED.   REMOVED AND REPLACED LT SHEAR WEB IAW  SRM 51-72-11-911-001. VOR CABLE DISPLACED AND REINSTALLED IAW ESPM 20-33-22-02. VOR BITE CHECK PERFOMRED ON LEAK & FUNCTION W/O (12936.0503) ITEM 22.
